Posted 2/8/2017 8:08 PM (GMT -7)
Aimzee: wife is going to retire at 62 on her birthday in August, that is the plan. Don't have to worry about her waiting till 65 for Medicare, as she is covered free under the Champ VA health insurance. She plan to work p/t after that, staying under the SS income limits.
HUGE UPDATE/WEDNESDAY EVENING
2nd ECT last Friday was a disaster across the board. Everything that could go wrong went wrong (gee, how that trend seems to follow me)
It's believed they over-voltage me, used too much muscle relaxer, and when taken to recovery room, all hell broke loose. Couldn't get me to breathe on my own, blood pressure was above 220 and rising, and wife said I was beet red all over, gasping and gurgling for breath. When I came too, was scared to death. Didn't know who I was, where I was, why I was there, didn't recognize my own wife, was in a state of utter horror. It was real scary until things finally stabilized.
Some of this I wasn't told until the weekend. Now my wife is a very skilled and experienced nurse, and she couldn't believe what she witnessed, and how casual they were. She broke down in tears to the doctors ( she's not one to cry). Went to work later that day, never told me anything, then had another breakdown at work with her boss.
Sunday evening, after my Patriots won their 5th Superbowl, I told her that I had decided to drop out of the ECT program, that something wasn't right about it to me, and I wasn't willing to take any more extreme risks. She was relieved, then she broke down and told me all the horrible parts. She said she didn't think she could take another treatment (seeing it). So I called the hospital and cancelled.
Just today, VA got back to me, my doctor put me back on the Lithium (600 mg) starting this evening. And when I see him again, we will re-group and figure out what to do next. Meanwhile, my PTSD treatments continue as normal.
I have had the worse luck with treatments, my body seems overly sensitive to things, and I do not believe the treating doctor compensated for some of my on-going physical issues.
Five days later, my body is wracked in pain, it hurts to walk, I have splitting headaches and my right eyes hurts to the touch. I don't feel like myself.
So the battle continues, never gets easier.
Not sure what became of my signature? Didn't realize it disappeared.